# SDR AALA201705019054

- Difficulty date: April 17, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815007200200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON RIGHT HAND WING FUEL TANK ACCESS PANEL 640HB (COUNTERSINK HOLE 2 EACH). REPLACED ACCESS PANEL 640HB PER AMM 57-27-11-400-002-A.
